# SDR 0000926633

- Difficulty date: February 7, 2000
- Submitted: March 20, 2000
- Operation: Air carrier
- Aircraft: N633US
- Make and model: Boeing 747227B
- Aircraft serial: 21991
- Aircraft time: 64,770 hours, 9,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1265
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK ON WEB AT STRINGER 25R BS 1265.  ACCOMPLISHED INTERIM REPAIR PER EA 66-173177 REV A.  ACCOMPLISH EA 66-173177 REV A SECTION II, REPAIR WITHIN EVERY 2000 CYCLES AFTER FEB 2000.
